dr gave me a nasal steriod spray for a on and off blocked eustachian tube i got after a bad cold. heard my voice in my head etc. i thnk its a patulous eustachian problem opened on and off. when i laid down ,asleep it was fine. will this nasal spray thicken it up as i thought he told me, did he do the right thing? ?
Intranasal steroid sprays are safe for long-term use, and there is little evidence to indicate they cause significant systemic side effects. Patients who regularly use steroid sprays should undergo examination of the nasal cavity at least annually to check for damage to the septum.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]